# SDR UALA2010031900925

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 39,503 hours, 15,302 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Solenoid
- Condition: Malfunctioned
- Location: O2 System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

O2 LOW PRESSURE DISPLAYED.  REPLACED O2 PSI REGULATOR AND CREW O2 SWITCH, ALL NO HELP. REPLACED LP OXYGEN SUPPLY VALVE SOLENOID 3HT IAW MM.  CHECKS GOOD
